# SDR COMA9660068

- Difficulty date: April 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN THE NOSE LANDING GEAR REMAINED UP AND LOCKED.  THEN 15 SECONDS LATER NLG CAME DOWN AND ALL GEAR INDICATED DOWN AND LOCKED.  COULD NOT DUPLICATE, RETRACTION CHECKS WERE NORMAL.
